# SDR 99ZZZM304

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Condition: Failed
- Location: Bs 1324
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EMERGENCY EGRESS TRACK LIGHTING AT 28 DEF TO END OF RIGHT MID LAVATORY INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER AT LOCATION STATION 1324.  OPS CHECKED NORMAL.  (M)
